# SDR DALA2025111108235

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE HORIZONTAL FLANGE RADIUS OF THE FR68 LOCATED BETWEEN THE FRAME WEB AND FRAME STIFFENER AT LEVEL OF S22L.   COMPLIED WITH ER/A 605954-14AD. (1297285).
